# SDR SIMA20250920001

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 23,153 hours, 15,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402820
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR R2 EXIT IDENTIFIER SIGN INOP/HALF LIT.   R & R AFT SERVICE DOOR R2 EXIT IDENTIFIER SIGN IAW AMM 33-50-15. OPS CHK GOOD.
